Research Repository

Exact Simulation for Fork-Join Networks with Heterogeneous Service

Dai, H (2015) 'Exact Simulation for Fork-Join Networks with Heterogeneous Service.' International Journal of Statistics and Probability, 4 (1). 19 - 32. ISSN 1927-7032

[img]
Preview
Text
41295-149436-1-PB.pdf - Published Version
Available under License Creative Commons Attribution.

Download (177kB) | Preview

Abstract

This paper considers a fork-join network with a group of heterogeneous servers in each service station, e.g. servers having different service rate. The main research interests are the properties of such fork-join networks in equilibrium, such as distributions of response times, maximum queue lengths and load carried by servers. This paper uses exact Monte-Carlo simulation methods to estimate the characteristics of heterogeneous fork-join networks in equilibrium, for which no explicit formulas are available. The algorithm developed is based on coupling from the past. The efficiency of the sampling algorithm is shown theoretically and via simulation.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 24 Feb 2015 16:57
Last Modified: 17 Aug 2017 17:39
URI: http://repository.essex.ac.uk/id/eprint/13069

Actions (login required)

View Item View Item